# SDR HEEA078512

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,725 hours
- Engine: Allsn 250C47B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 23065805
- Part serial: NX0231
- Condition: Failed
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC FAILURE DUE TO SHORT BETWEEN PINS U & V OF HMU CONNECTOR. REPLACED WITH SERVICEABLE HARNESS.
